MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information about the event has been requested.Device requested for investigation but discarded by user.A supplemental emdr will be sent when the investigation is completed.H3 other text : device requested but discarded by user.
 
Event or Problem Description
It was reported that, on (b)(6) 2023, due to gastrointestinal bleeding and unstable circulation in the patient, picco monitoring was planned to be performed.During the right femoral artery puncture and catheterization surgery, sterile disinfection and tissue laying were completed when checking the catheter and guide wire, it was found that the outer layer of the guide wire tip was disconnected and cannot be used, so the catheter was temporarily stopped.
 
Additional Manufacturer Narrative
It was reported that the picco catheter pv2014l16-a guide wire tip was uncoiled before use on the patient.After the visual and subsequent microscopic examination of the sample, no deviation or uncoiling of the guide wire could be determined.A dhr check did not identify any deviations or non-conformities related to the failure description.
 
Event or Problem Description
Manufacturer ref.: #(b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
diana kitschke
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key18018689
Report Number3003263092-2023-00010
Device Sequence Number7603897
Product Code KRB
UDI-Device Identifier04250094500962
UDI-Public(01)04250094500962
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L16-A
Device Catalogue Number6885046
Device Lot Number708881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexPrefer Not To Disclose